# SDR SWAA2019102838305

- Difficulty date: October 16, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75636
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SUPPORT RAIL CORRODED AT BS. 767+5, RBL 8.    / REPAIRED FLOOR SUPPORT RAIL IAW EA.
